Advertisement

Lithuanian Mathematical Journal

, Volume 21, Issue 4, pp 353–363 | Cite as

Bellman's equation in a lattice of measures for general controlled stochastic processes. I

  • H. Pragarauskas
Article

Keywords

Stochastic Process Control Stochastic Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. V. Krylov and H. Pragarauskas, “Traditional derivation of Bellman's equation for general controlled stochastic processes,” Liet. Mat. Rinkinys,21, No. 2, 101–110 (1981).Google Scholar
  2. 2.
    N. V. Krylov, “Traditional derivation of Bellman's equation for controlled diffusion processes,” Liet. Mat. Rinkinys,21, No. 1, 59–68 (1981).Google Scholar
  3. 3.
    N. V. Krylov, “New results from the theory of controlled diffusion processes,” Mat. Sb.,109(151), 146–164 (1979).Google Scholar
  4. 4.
    N. V. Krylov, “Passage to the limit in degenerate Bellman equations. II,” Mat. Sb.,107(149), 56–68 (1978).Google Scholar
  5. 5.
    N. V. Krylov, Controlled Processes of Diffusion Type [in Russian], Nauka, Moscow (1977).Google Scholar
  6. 6.
    N. V. Krylov and H. Pragarauskas, “Bellman's equation for uniformly nondegenerate general stochastic processes,” Liet. Mat. Rinkinys,20, No. 1, 85–97 (1980).Google Scholar
  7. 7.
    S. V. Anulova and H. Pragarauskas, “Weak Markov solutions of stochastic equations,” Liet. Mat. Rinkinys,17, No. 2, 5–26 (1977).Google Scholar
  8. 8.
    H. Pragarauskas, “Control by the solution of a stochastic equation with discontinuous trajectories,” Liet. Mat. Rinkinys,18, No. 1, 147–167 (1978).Google Scholar
  9. 9.
    H. Pragarauskas, “Bellman's equation for weakly degenerate general stochastic processes,” Liet Mat. Rinkinys,20, No. 2, 129–136 (1980).Google Scholar
  10. 10.
    H. Pragarauskas, “Passage to the limit in general degenerate Bellman equations. I, II,” Liet. Mat. Rinkinys,20, No. 4, 115–128 (1980);21, No. 1, 135–154 (1981).Google Scholar
  11. 11.
    H. Pragarauskas, “On Bellman equation for controlled degenerated general stochastic processes,” in: Stochastic Differential Equations, Lecture Notes in Control and Inform. Sci., Vol. 25, Springer-Verlag (1980), pp. 69–79.Google Scholar
  12. 12.
    S. N. Kruzhkov, “Generalized solutions of Hamilton-Jacobi equations of eikonal type. I,” Mat. Sb., 98(140), 450–493 (1978).Google Scholar
  13. 13.
    I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1968).Google Scholar
  14. 14.
    N. Dunford and J. T. Schwartz, Linear Operator, General Theory, Wiley (1958).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • H. Pragarauskas

There are no affiliations available

Personalised recommendations